# SDR SWAA2024052478367

- Difficulty date: April 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT 'Z' CHANNEL IS CORRODED AT 727E-767<[01] FOUND OUT OF LIMITS; FABRICATED NEW RIGHT SIDE Z CHANNEL AT AFT CARGO COMPT FROM STA 727 TO 767 PER REF SRM 53-00-53-1A-2 AND DWG# 146A7502.;[02] VERIFIED STEP 1.
